# SDR DALA2019110406419

- Difficulty date: November 3, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 76,815 hours, 13,105 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1819 -ATB- DUE TO MCP BUTTON STUCK AND AFDS UNABLE TO ARM VNAV. CONTACTED DISP AND MCC VIA ATL RADIO, AFTER DISCUSSING APPROACH REQUIREMENTS AT DESTINATION AND DIVERT AIRFIELDS, DECISION MADE TO AIR RETURN ATL. NO EMERGENCY DECLARED WITH ATC. CORRECTIVE ACTION: C/W OVERWEIGHT LANDING INSPECTION, R/R AFDS MODE CONTROL PANEL AND PERFORMED RETURN TO SERVICE TEST. LP 6534652
